MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW DLA; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW DLA; TISSUE HEART VALVE
Model Number DLA23
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Occlusion (1984); No Information (3190)
Date of Event 07/07/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case is part of capa (b)(4) events identified as a possible complaint related to valve re-intervention.No further event details were provided.This case will be reported to fda in a conservative way, and no possible investigation will be performed at this time.Device not available for return.
 
Event or Problem Description
Based on capa (b)(4) investigation: this event refers to mitroflow valve dla21, implanted on (b)(6) 2016 and explanted the following day.A similar device but different size mitroflow dla23 was ultimately implanted instead on (b)(6) 2016.No further event details were provided.
 
Additional Manufacturer Narrative
Based on the new information gathered from the site, the device was explanted due to coronary ostium obstruction.The event is attributable to the surgical procedure and user error, and was resolved by using a smaller device.As the event was attributable to the procedure and not to the device, no further investigation is warranted at this time.
 
Event or Problem Description
A mitroflow dla23 was implanted on (b)(6) 2016 via median sternotomy.However, it was reported that the valve caused obstruction of the coronary ostium.The valve was explanted and replaced with a smaller mitroflow dla21.The new implanted device was functioning well upon discharge and during the 2 follow-up visits in 2017 and 2018.

Brand Name
MITROFLOW DLA
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc
MDR Report Key8318656
Report Number3004478276-2019-00125
Device Sequence Number16181606
Product Code LWR
UDI-Device Identifier00896208000160
UDI-Public(01)00896208000160(240)DLA21(17)180331
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/31/2018
Device Model NumberDLA23
Device Catalogue NumberDLA23
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/31/2019
Supplement Date Received by Manufacturer04/29/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight69